# SDR IPXA2019092647256

- Difficulty date: September 5, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC6753503R
- Part serial: 125
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H O/B FLAP HAS A CRACKED FITTING INSIDE ACCESS PANEL 557GT.REMOVED AND REPLACED L/H O/B FLAT IAW AMM 27-50-30-401. (MINOR)
